# SDR YENA2024082901181

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 60,122 hours, 21,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT ON EXTERNAL SKIN BTW FR 28 AND FR 29 STRG 37L-38L; (RESOLVED ON W/O: 1313885 TASKCARD: NR-00052) PERFORMED PERMANENT REPAIR LOC. ON EXTERNAL SKIN BTW FR 28 AND FR 29 STRG 37L-38L IAW A320 SRM 53-21-11-300-093, THIS REPAIR IS CLASSIFIED AS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT AT 60,000FC/120,000 FH, SUBSEQUENT INSPECTION UNTIL 60,000FC/120,000 FH AT INTERVALS OF TBD, INSPECTION METHOD TBD IAW SRI 53-21-11-205-073 TABLE 1.
